Well-posedness of the Dirichlet problem in a cylindrical domain for three-dimensional elliptic equations with degeneration of type and order

Authors

  • S. A. Aldashev Актюб. гос. ун-т им. К. Жубанова, Казахстан
  • E. T. Kitaibekov

Abstract

The paper shows the unique solvability of the classical Dirichlet problem in cylindrical domain for three-dimensional elliptic equations with degeneration type and order.

Downloads

Published

25.09.2017

Issue

Section

Short communications

How to Cite

Aldashev, S. A., and E. T. Kitaibekov. “Well-Posedness of the Dirichlet Problem in a Cylindrical Domain for Three-Dimensional Elliptic Equations With Degeneration of Type and Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 9, Sept. 2017, pp. 1270-4, https://umj.imath.kiev.ua/index.php/umj/article/view/1778.